I learned something new today. Taking narcotics long term can (and does) do as much harm in relation to testosterone as anabolic steroids.
I've been on narcotics for about the last six years. My doctor ordered routine blood test and my testosterone was way low and I described to him some of the things going on with me (night sweats, loss of motivation, pissy mood, zero libito). He told me that everything I was describing happen with Low T. He also told me about the narcotics more than likely causing it. I did more research when I got home and it's quoted all over the place about the issue.
He prescribed me Androgel to try for three months to see if that will help. However, I have to let my PM know about it because corticoid steroids and testosterone replacement therapy don't mix well.
Oh well, more medical problems to deal with!
Several Epidurals, L4-S1 360 ALIF, Numerous Facet Joint Injections, RFA x2